G. Chena, O. van Gaansb and S. Verduyn Lunelc, Asymptotic behavior and stability of second order neutral delay differential equations, Indag. Math. 25 (2014), 405-–426
 T. Hara, On the asymptotic behavior of the solutions of some third and fourth order non- autonomous differential equations, Publ. RIMS, Kyoto Univ. 9 (1974), 649–673. .
 M. Rahmane and M. Remili, On stability and boundedness of solutions of certain non autonomous fourth-order delay differential equations, Acta Univ. Matthiae Belii Ser. Math. 23 (2015), 101–114.
 M. Rahmane, M. Remili and L. Oudjedi, Boundedness and square integrability in neutral differential systems of fourth order, Appl. Appl. Math. Int. J. 14 (2019), no. 2, 1215–1231.
 M. Remili and M. Rahmane, Stability and square integrability of solutions of nonlinear fourth order differential equations, Bull. Comput. Appl. Math 4 (2016), no. 1, 21–37.
 A.I. Sadek, On the stability of solutions of certain fourth order delay differential equations, Appl. Math. Comput. 148 (2004), no. 2, 587—597.
 C. Tun¸c, On the stability of solutions of non-autonomous differential equations of fourth order with delay, Funct. Differ. Equ. 17 (2010), no. 1-2, 195—212.